# SDR V0XD201909090004

- Difficulty date: August 31, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321717
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL FS 280 TO 318 HAVE 2 OBLONGED HOLES. CORRECTIVE ACTION: REMOVED AND REPLACED LT FLOOR SILL AT FS 280 TO 318 IAW SRM 51-42-11 AND 51-42-06.
